# SDR SWAA2021100817600

- Difficulty date: September 14, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Deteriorated
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: DETERIORATED GIRT BAR FITTING HARDWARE AT FWD GALLEY AREA ; 2021-418114 / [01] REPLACED GIRT BAR FITTING HARDWARE AT FWD GALLEY AREA I.A.W B737-700 AMM25-66-02-400-801; [02] JOB COMPLETE
